Authors: Stević, Stevo 
Sharma, Ajay
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Weighted composition operators between growth spaces of the upper half-plane
Journal: Utilitas Mathematica
Volume: 84
First page: 265
Last page: 272
Issue Date: 1-Mar-2011
Rank: M22
ISSN: 0315-3681
Abstract: 
Let ψ be a holomorphic map of the upper half-plane Π+ and φ be a holomorphic self-map of Π+. We characterize bounded weighted composition operators acting between growth spaces of the upper half-plane. Under some conditions on φ and ψ, we also characterize compact weighted composition operators between growth spaces of the upper half-plane.
Keywords: Boundedness | Compactness | Growth space | Upper half-plane | Weighted composition operator
Publisher: Utilitas Mathematica Publishing

Show full item record

SCOPUSTM   
Citations

6
checked on May 29, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.